BibTeX record journals/jgo/AnjosCK14

download as .bib file

@article{DBLP:journals/jgo/AnjosCK14,
  author    = {Miguel F. Anjos and
               Xiao{-}Wen Chang and
               Wen{-}Yang Ku},
  title     = {Lattice preconditioning for the real relaxation branch-and-bound approach
               for integer least squares problems},
  journal   = {J. Glob. Optim.},
  volume    = {59},
  number    = {2-3},
  pages     = {227--242},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10898-014-0148-4},
  doi       = {10.1007/s10898-014-0148-4},
  timestamp = {Fri, 11 Sep 2020 13:04:26 +0200},
  biburl    = {https://dblp.org/rec/journals/jgo/AnjosCK14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics